RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 1, Pages 179–188 (Mi tvp4217)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Life-Periods of a Branching Process with Immigration

A. M. Zubkov

Moscow

Abstract: The life-period of a branching process with immigration is a time interval for which the number of particles remains positive. We obtain asymptotic formulas for the tails of the distribution functions of life-periods and find necessary and sufficient conditions for the state 0 of the corresponding Markov chain to be recurrent.

Full text: PDF file (1210 kB)

English version:
Theory of Probability and its Applications, 1972, 17:1, 174–183

Bibliographic databases:

Received: 20.04.1971

Citation: A. M. Zubkov, “Life-Periods of a Branching Process with Immigration”, Teor. Veroyatnost. i Primenen., 17:1 (1972), 179–188; Theory Probab. Appl., 17:1 (1972), 174–183

Citation in format AMSBIB
\Bibitem{Zub72}
\by A.~M.~Zubkov
\paper Life-Periods of a Branching Process with Immigration
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 1
\pages 179--188
\mathnet{http://mi.mathnet.ru/tvp4217}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=300351}
\zmath{https://zbmath.org/?q=an:0267.60084}
\transl
\jour Theory Probab. Appl.
\yr 1972
\vol 17
\issue 1
\pages 174--183
\crossref{https://doi.org/10.1137/1117018}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4217
  • http://mi.mathnet.ru/eng/tvp/v17/i1/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Azam A. Imomov, “On long-time behaviors of states of Galton–Watson branching processes allowing immigration”, Zhurn. SFU. Ser. Matem. i fiz., 8:4 (2015), 394–405  mathnet  crossref
    2. Adam E., “Slow Recurrent Regimes For a Class of One-Dimensional Stochastic Growth Models”, Stoch. Process. Their Appl., 128:9 (2018), 2905–2922  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:196
    Full text:107

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020